Long-term temporal trends in gastrointestinal parasite infection in wild Soay sheep

Hayward, A.D., Behnke, J.M., Childs, D.Z. orcid.org/0000-0002-0675-4933 et al. (11 more authors) (2022) Long-term temporal trends in gastrointestinal parasite infection in wild Soay sheep. Parasitology, 149 (13). pp. 1749-1759. ISSN 0031-1820

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Hayward, A.D.
  • Behnke, J.M.
  • Childs, D.Z. ORCID logo https://orcid.org/0000-0002-0675-4933
  • Corripio-Miyar, Y.
  • Fenton, A.
  • Fraser, M.D.
  • Kenyon, F.
  • McNeilly, T.N.
  • Pakeman, R.J.
  • Pedersen, A.B.
  • Pemberton, J.M.
  • Sweeny, A.R.
  • Wilson, K.
  • Pilkington, J.G.
Copyright, Publisher and Additional Information:

© 2022 The Authors. This is an Open Access article distributed under the terms of the Creative Commons Attribution Licence (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: Coccidia; epidemiology; global change; helminths; host–parasite dynamics; host–parasite interactions; Ovis aries; strongyle nematodes; wildlife disease
Dates:
  • Published: November 2022
  • Published (online): 2 September 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Oct 2022 11:41
Last Modified: 25 Sep 2024 12:02
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number: 10.1017/s0031182022001263
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics